RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 6, Pages 851–862 (Mi mz11224)  

Estimates of the Best Approximation of Polynomials by Simple Partial Fractions

M. A. Komarov

Vladimir State University

Abstract: An asymptotics of the error of interpolation of real constants at Chebyshev nodes is obtained. Some well-known estimates of the best approximation by simple partial fractions (logarithmic derivatives of algebraic polynomials) of real constants in the closed interval $[-1,1]$ and complex constants in the unit disk are refined. As a consequence, new estimates of the best approximation of real polynomials on closed intervals of the real axis and of complex polynomials on arbitrary compact sets are obtained.

Keywords: simple partial fraction, approximation, estimate, best approximation.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00744
This work was supported by the Russian Foundation for Basic Research under grant 18-01-00744.


DOI: https://doi.org/10.4213/mzm11224

Full text: PDF file (579 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:6, 848–858

Bibliographic databases:

UDC: 517.538
Received: 28.04.2016
Revised: 25.12.2017

Citation: M. A. Komarov, “Estimates of the Best Approximation of Polynomials by Simple Partial Fractions”, Mat. Zametki, 104:6 (2018), 851–862; Math. Notes, 104:6 (2018), 848–858

Citation in format AMSBIB
\Bibitem{Kom18}
\by M.~A.~Komarov
\paper Estimates of the Best Approximation of Polynomials by Simple Partial Fractions
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 6
\pages 851--862
\mathnet{http://mi.mathnet.ru/mz11224}
\crossref{https://doi.org/10.4213/mzm11224}
\elib{http://elibrary.ru/item.asp?id=36448725}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 6
\pages 848--858
\crossref{https://doi.org/10.1134/S0001434618110299}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059237751}


Linking options:
  • http://mi.mathnet.ru/eng/mz11224
  • https://doi.org/10.4213/mzm11224
  • http://mi.mathnet.ru/eng/mz/v104/i6/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    References:34
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019